Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had headache, swollen face, tingling, pushed in temple area. Take lyrica. What is it?

In '07 out of anger I was pushed in the temple by a co-worker,instantly I had bad headaches. The left side of my face was swollen(it never got back to normal)it always hurts(yes years later)and always there is tingling sensations.I take Lyrica for other injuries but it helps my face. She was into pressure points.What happened to me?
Asked On : Mon, 15 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
if you have sustained injuries at that time and you have the problems since that ime you need to take ct scan as in some people you will have late effects and may be theremight be any compression of the nerves due to that swelling and thats the reason why you are getting that tingling sensation in your face.You need to consult your gp for further advice and investigations to diagnose the exact cause.some times general weakness may also cause the same symptoms so take some bcomplex tablets or syrup.Thank you.
Answered: Sat, 29 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor